# SDR FDEA201709192616

- Difficulty date: September 19, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,426 hours, 15,721 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293347
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE LOWER DOUBLER AT XOS 555 FOUND CRACKED.  THE DOUBLER WAS REMOVED IAW SRM 51-31-01-0G, AND FABRICATED A NEW DOUBLER IAW DRAWING ARB 2933, REVISION AJ, AND INSTALLED IAW SRM 51-33-01-0G.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
